Results 1 to 6 of 6

Thread: Eye problems

  1. #1
    Join Date
    Feb 2008
    Location
    Nova Scotia, Canada
    Posts
    1,692
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default Eye problems

    I have an appointment on Jan 5th to have my six month check up for my eyes.

    Range tests and dilation.

    This morning while I was at work (this stuff always seems to happen when I'm at work :P ) my left eye started to have rippley wave like distortions in along the bottom of my field of vision.

    It lasted for about 1/2 hour. I finally went into the board room and closed the door and turned of the lights for about 20 minutes. That helped alot.

    I'm afraid I'm going to have to come off the plaquenil....I dont think I can take going back to the way I was...it's breaking my heart.

    I'm scared to take any of the other medications out there....
    Oh look ... a cookie

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,781
    Blog Entries
    10
    Thanks
    1,636
    Thanked 943 Times in 597 Posts

    Default

    I do hope that you have not suffered damage due to the Plaquenil. Maybe what you experienced was merely a floater. I get these often and they are not serious issues.
    Please let us know how your appointment goes. If you have to stop taking Plaquenil, I'm sure that there has to be another option available for you.

    I wish you the best
    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Jul 2007
    Location
    Central Florida
    Posts
    1,000
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hey SITC. Wishing you well, so hope the med is not causing harm. Said a prayer for you. Let us know what eye doc says, good luck.
    Cheryl

  4. #4
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 80 Times in 69 Posts

    Default

    Hi sits in the corner,

    I had what was feared a reaction to plaquenil. Went to a neurological opthomologist and she said she thinks it was a lupus flare and not damage from plaquenil.

    She has been in busness for 18 years and has had 5 people with vision loss due to plaquenil.

    I liked those odds. Whereas a flare not a fun option, at least it is not permanent.

    Keeps us posted. I also get 6 month checks.


    Merry christmas,

  5. #5
    Join Date
    Feb 2008
    Location
    Nova Scotia, Canada
    Posts
    1,692
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Thanks guys....

    I had to cancel my appointment for jan 5th, I'm the only admin staff in the first week of january so I cant make the appointment. They are supposed to get back to me with a new date.
    Oh look ... a cookie

  6. #6
    Join Date
    Dec 2008
    Location
    Phoenix, Arizona
    Posts
    1,013
    Thanks
    0
    Thanked 22 Times in 19 Posts

    Default

    I hope they can get you in as soon as possible for you and the doctor I really hope it is not the medication because you do so well with it. I completely understand, the other meds can be very scary I am sending you well wishes and gentle hugs tonight and I hope with all my heart that it was just a little flare and that you continue to have no more problems with your eyes

    Lots of love,

    Danica

    :angel:
    As I grow to understand life less and less,
    I learn to love it more and more.

    Age 29, Lupus for last 7 years

    Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •